# SDR SWAA2021080316644

- Difficulty date: September 16, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINGLET FASTENER HOLE OUT OF ROUND; UPPER SURFACE; 1 1/2' FWD OF T/E; 1/2' O/B OF WING MATING SURFACE / REPAIRED AREA AROUND FASTENER HOLE ON R/H WINGLET WITH NO DAMAGE TO FASTENER HOLE. IAW B737-800 SRM 57-31-00-200-801; APB AP37.8-0615; APB AP37.1-0632; AMM 51-21-99-300-801; SRM 51-70-08-0G-0
